# SDR KCSA071149

- Difficulty date: April 16, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 99,983 hours, 28,188 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Brace
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON DIAGONAL BRACE CHAFED OUT OF LIMITS AT LOWER ATTACH POINT.
